Extensions of measurable functions
Colloquium Mathematicum, Tome 44 (1981) no. 1, pp. 99-104
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_44_1_99_104,
author = {Ashok Maitra},
title = {Extensions of measurable functions},
journal = {Colloquium Mathematicum},
pages = {99--104},
year = {1981},
volume = {44},
number = {1},
doi = {10.4064/cm-44-1-99-104},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-44-1-99-104/}
}
Ashok Maitra. Extensions of measurable functions. Colloquium Mathematicum, Tome 44 (1981) no. 1, pp. 99-104. doi: 10.4064/cm-44-1-99-104
Cité par Sources :